MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ADVANTA 2 BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION ADVANTA 2 BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1190A
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the left care giver controls needed to be replaced.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in feb 13, 2026.It is unknown if the facility performed any other preventative maintenance on this bed.Per the baxter service manual the advanta 2 should be subject to an effective maintenance program.Test each of the buttons to check that they activate the correct function and that they do not work intermittently by pressing each button for several seconds.Each movement must be continuous.Replace the pendant if necessary.The technician replaced the left care giver controls to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that advanta2 rental bed had head of the bed will go down on its own.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ADVANTA 2 BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25728028
Report Number3006697241-2026-00243
Device Sequence Number10484174
Product Code FNL
UDI-Device Identifier00887761000933
UDI-Public(01)00887761000933(11)170109
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1190A
Device Catalogue NumberP1190ARENT01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown